# SDR COMA0360048

- Difficulty date: January 23, 2003
- Submitted: January 27, 2003
- Operation: Air carrier
- Aircraft: N975CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7150
- Aircraft time: 15,517 hours, 14,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Stage of operation: IN
- Nature of condition: S, W
- Precautionary procedure: O

## Discrepancy

FLIGHT 5530 EMERGENCY FLOOR LIGHTS AT WING EXITS ARE INOP.FOUND LIGHTS DISCONNECTED - RECONNECTED WIRING AT EXIT LIGHTS.
